# SDR AALA202303070138

- Difficulty date: February 20, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 62,148 hours, 25,180 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD CARGO COMPARTMENT LOWER DOOR CUTOUT HAS EVIDENCE OF CORROSION. LOCATED BETWEEN STA 455 TO 485 AND RIGHT BUTT LINE 26. REMOVED AND REPLACED WEB PER SRM.
